Jump to content
CrazyBoards.org

Neurontin and zoloft trouble


Recommended Posts

I posted something similar in "not otherwise specified" or whatever, but since taking these medications I have a tic, my head or shoulder (only the left side) will twitch or jerk really hard, and I can't control it. 

 

 

I'm going to talk to my doctor about it asap, but has anyone else ever experienced this, if so, did it go away after you stopped the meds? 

 

I'm worried about it becoming permanent. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...